# SDR AUS20020610

- Difficulty date: June 15, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 269A60923
- Condition: Broken
- Location: Tail Rotor Head
- Component: Tail Rotor Head
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR FORK BOLT BROKEN IN HALF.
